Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The rank of finitely generated modules over group algebras


Author: Gábor Elek
Journal: Proc. Amer. Math. Soc. 131 (2003), 3477-3485
MSC (2000): Primary 43A07, 20C07
Published electronically: February 6, 2003
MathSciNet review: 1991759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence of a rank function on finitely generated modules over group algebras $K\Gamma$, where $K$ is an arbitrary field and $\Gamma$ is a finitely generated amenable group. This extends a result of W. Lück (1998).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A07, 20C07

Retrieve articles in all journals with MSC (2000): 43A07, 20C07


Additional Information

Gábor Elek
Affiliation: Mathematical Institute of the Hungarian Academy of Sciences, P.O. Box 127, H-1364 Budapest, Hungary
Email: elek@renyi.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06908-9
PII: S 0002-9939(03)06908-9
Keywords: Amenable groups, group algebras, finitely generated modules, invariant subspaces
Received by editor(s): November 14, 2001
Received by editor(s) in revised form: May 31, 2002
Published electronically: February 6, 2003
Communicated by: Martin Lorenz
Article copyright: © Copyright 2003 American Mathematical Society